[ { "catentry_id" : "107746", "Attributes" : { }, "offerPrice": "£3.89", "listPrice": "£3.89", "ItemImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/3168226.jpg", "ItemImage467" : "/wcsstore/ExtendedSitesCatalogAssetStore/3168226.jpg", "ItemThumbnailImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/3168226.jpg" } ]
Search

Lemsip Max Cold & Flu Blackcurrant Flavour 10 Sachets

Lemsip Max Cold & Flu Blackcurrant Flavour 10 Sachets

£3.89
[ { "catentry_id":"107746", "status":"Unavailable" } ]
In stock
Out of Stock
Size : 10 Sachets | Unit price : £0.39 per Sachets
[ { "catentry_id":"107746", "status":"Unavailable" } ]

This product is currently unavailable


Prescription or Pharmacy Only Medicine cannot be ordered by telephone. Please order online or visit your local LloydsPharmacy store

Phenylephrine HCI, Paracetamol.

Blackcurrant Flavour.

Headache.
Fever.
Blocked Nose.
Body Aches & Pains.
Sore Throat.

Contains Paracetamol.

For the symptomatic relief of colds and flu.


Ingredients (per sachet).
Paracetamol 1000mg. Action: Analgesic & antipyretic. Relief of... Headache, sore throat, fever, body aches & pains.
Phenylephrine hydrochloride 12.2mg. Action: Decongestant. Relief of... Blocked nose.
Also contains ascorbic acid (Vitamin C), sucrose and aspartame.

Lemsip is a trade mark.

Attachments (  (1-1 of 1)  )
User Manual

SKU:3168226

Usage

Directions.
How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
How much to take: Adults and children 12 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 12 years, except on medical advice.
DO NOT EXCEED THE STATED DOSE.

Warnings.
CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

If symptoms persist consult your doctor. DO NOT TAKE IF: allergic to any of the ingredients, if you have heart disease or high blood pressure.


Storage

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.
Store below 25°C in a dry place.


Ingredients (per sachet)
Paracetamol 1000mg
Phenylephrine Hydrochloride 12.2mg
Also contains Ascorbic Acid (Vitamin C), Sucrose and Aspartame
Standard Delivery
Free on Orders over £35 (£3.95 for orders under £35) - 3-5 days.
Standard Delivery for Betterlife products is 7-10 days.
Please note: we will provide a doorstep delivery service only, therefore our courier will not be able to bring the item into your property. If you think you may need assistance with large sized orders (E.g., riser recliners) opt for our Betterlife Installation Service.
Next Day Delivery
£5.99 - Next working day (excluding Saturday) on orders placed by 6pm or following day if after 6pm
Click & Collect
Free - Next day delivery on orders made before 6pm
Monday - Thursday. Orders placed Fri-Sun will be delivered on Tuesday. (Exclusions apply) Find out more
Prescriptions
Private prescription medicines are sent by Royal Mail Special Delivery free of charge (all private prescription items have a minimum order value of £5.00).
NHS prescription medicines are sent by Royal Mail Signed
For Delivery free of charge (normal delivery charges will apply for non-prescription items in the same basket).
Betterlife Installation Service
This delivery option is available for £65 and will be offered to you after completing your order online. Deliveries usually take 7-10 working days however we will always confirm the
delivery 72 hours in advance. Find out more
Returns
If you're not completely satisfied with your order, you can return it within 14 days. (Exclusions apply) Find out more
  • Click and Collect (FREE) Collect from over 1500 LloydsPharmacy stores.
  • Deliver to UK address (FREE on orders over £35) Including Isle of Man and Channel Islands. Free delivery on prescriptions.